# SDR AALA202010279027

- Difficulty date: August 7, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N838AA
- Make and model: Boeing 787-9
- Aircraft serial: 40659
- Aircraft time: 8,015 hours, 898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  PER EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK TASK CARD STEP B1, B2 FAULT EXIST ATA 33 MAINT MESSAGE 33-11230.  REPLACED WIRELESS CONTROLL UNIT 30 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 33-51-07.
